# SDR ASAA2023061943638

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 5,459 hours, 1,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS THAT THE LENS COVER ( EXIT SIGN ) ON L1 DOOR HAS FALLEN OFF. GROUNDED - YES. REPLACED EXIT SIGN LENS BY L1 DOOR.
